MAUDE Adverse Event Report: ULRICH MEDICAL USA UNION; UNION STANDARD CERVICAL PLATE, 1-LEVEL, 18 MM

ULRICH MEDICAL USA UNION; UNION STANDARD CERVICAL PLATE, 1-LEVEL, 18 MM
Model Number UM102-01-18
Medical Device Problem Codes Material Separation (1562); Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Discomfort (2330); Foreign Body In Patient (2687)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
X-rays approximately 8 months post op revealed plate's locking mechanism had detached from the plate and that the locking mechanism had migrated in the patient.No revision is scheduled, patient condition is being monitored.

Brand Name
UNION
Common Device Name
UNION STANDARD CERVICAL PLATE, 1-LEVEL, 18 MM
Manufacturer (Section D)
ULRICH MEDICAL USA
18221 edison ave.
chesterfield MO 63005
MDR Report Key9598495
Report Number3005823819-2020-00004
Device Sequence Number2525598
Product Code KWQ
UDI-Device Identifier00814386020046
UDI-Public00814386020046
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K150666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberUM102-01-18
Device Catalogue NumberUM102-01-18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer12/20/2019
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR